# SDR EVCA2019092300000

- Difficulty date: September 23, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N83AE
- Make and model: Bell 206L-1
- Aircraft serial: 45272
- Aircraft time: 29,803 hours, 114,455 cycles
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 206040535109
- Part serial: N1682
- Condition: Corroded
- Location: Main Rotor
- Part time: 2,738 hours, 16,126 cycles
- Component: Mast Assy., Bell
- Component part number: 206040014107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WITH PITTING FOUND ON THE INSIDE DIAMETER SURFACE OF THE MAIN ROTOR MAST DURING 12 MONTH VISUAL INSPECTION.
